# SDR YENA20151102539

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000179
- Aircraft time: 21,728 hours, 13,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR LOWER BEAM HAS CORROSION AT AFT GIRT BAR FLOOR FITTING R & R AFT PAX DOOR LOWER BEAM, SRM 51-41-01; 51-41-02; 51-43-03.
